| Catalog Number |
SA-09847 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description
It was reported "transvenous pacer lines were intact before and after repositioning patient.Post repositioning, blood and saline filled the contamination shield on the pacer wire and leaking from the distal part of the line.Ttvp wire was removed by cath lab nurse and appropriate sized obturator cap was applied." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine.".
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "transvenous pacer lines were intact before and after repositioning patient.Post repositioning, blood and saline filled the contamination shield on the pacer wire and leaking from the distal part of the line.Ttvp wire was removed by cath lab nurse and appropriate sized obturator cap was applied." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".